# SDR MALA040129

- Difficulty date: January 9, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 14,444 hours, 15,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, EXTERIOR FUSELAGE HAS DENTS AT FS 350.  MAINTENANCE FABRICATED AND INSTALLED 2 EACH EXTERNAL DOUBLER REPAIRS IAW MESABA EO NR S53009 DATED 21 SEPT 2001.
